# SDR QXEA200602147

- Difficulty date: June 2, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING, EXTERNAL, LWR WING SKIN HAS A GOUGE AT STA YW 150.00 AND AFT WING SPAR.  MAINTENANCE REPAIRED IAW RD 8/4-57-666, HORIZON EA 6-57-485, AND NDTM PART 6, 51-00-01.
